# SDR AALA20090423TUL17

- Difficulty date: April 2, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 69,033 hours, 31,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT STATION 248, LONGERON 15L-16L. COLD AND WORKED AND DYE CHECKED DENT, NO CRACKS, INSTALLED INTERNAL DOUBLER PER SRM 53-04 FIGURE 38 VIEW E.
